Vol. 52, No. 2, pp. 211-219 (1995)
A Representation of Infinitely Divisible Signed Random Measures
Pierre Jacob and Paulo Eduardo OliveiraLaboratoire de Statistique et Probabilités, U.F.R. de Mathématiques,
Université des Sciences et Technologies de Lille, 59655 Villeneuve D'Ascq - FRANCE Dep. Matemática, Univ. Coimbra,
Apartado 3008, 3000 Coimbra - PORTUGAL
Abstract: The study of the measurable space of signed Radon measures on a metric space is carried, establishing results of characterization of distributions of signed random measures which generalize similar results about the nonnegative case. These results enable the study of a Lévy-Khintchine type characterization for infinite divisible signed random measures.
Full text of the article:
Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.